Triple-zero singularity of a Kaldor–Kalecki model of business cycles with delay
Articles
Xiaoqin P. Wu
Mississippi Valley State University, USA
Published 2013-07-25
https://doi.org/10.15388/NA.18.3.14015
PDF

Keywords

Kaldor–Kalecki model of business cycles with delay
triple-zero singularities
Hopf
BT
zero-Hopf
homoclinic bifurcations

How to Cite

Wu X. P. (2013) “Triple-zero singularity of a Kaldor–Kalecki model of business cycles with delay”, Nonlinear Analysis: Modelling and Control, 18(3), pp. 359-376. doi: 10.15388/NA.18.3.14015.

Abstract

In this manuscript, we study triple zero singularity of a Kaldor–Kalecki model of business cycles with delay in both the gross product and the capital stock. By using the frameworks of Campbell–Yuan [1] and Faria–Magalhães [2, 3], the normal form on the center manifold is derived for this singularity and hence the corresponding bifurcation diagrams such as Hopf, BT, zero-Hopf, and homoclinic bifurcations are obtained. An example is given to verify some theoretical results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy